# SDR AALA201602029004

- Difficulty date: February 1, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A321-231
- Aircraft serial: 6490
- Aircraft time: 3,444 hours, 1,338 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  L2 DOOR DAMPER PRESS LOW.  SERVICED L4 DOOR DAMPER IAW AMM 52-10-00.
